May 23, 2008
I withdrew Combivir frrm one of my doses one day, took the prescribed doses for 5 days(Combivir/Norvir/ Lexiva, 2X) , then withdrew Combivir again from one of my daily doses. On the seventh day I got two long aphtous apparitions on either side of my tongue and reddened mouthroof around mouth bell with roundish red,hollow, spidery -vein ulcer-like formations,also looking like aphtas but red and painful. Used an homeopathic prep for candida and the situatuon subsided.Continued taking meds without prep and situation disappeared. My physician changed Combivir to Truvada(much better). On another time I withdrew the Norvir just as I did with the Comnbivir for the same periods and got the same reaction again. This time I didn't do anything except going back to doses and situatuon diasappeared. What hapenned there? I had never had such an attack, not even in my times as HIV+ w/o meds. I was HIV+ for for 20 years w/o meds, using only alternative medicine ,started meds 6 months ago.
| Response from Dr. Henry
I haven't observed any phenomenon quite like you described in my patients switching or stopping HIV medications. It would be helpful if the lesions could be cultured or biopsied in order to determine if indeed they are yeast related, aphthous ulcers, or other conditions. Both of those conditions can come and go sometimes seemingly at random and hard to pin down a cause and effect in many cases. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dark Bumps After Sensual Massage Worried I Have HIV
- Dizziness After Vaginal Sex Without Condom Does It Mean I Have HIV
- Fever After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Flaky Skin After Fingering Stripper Sign Of HIV AIDS
- Headache After Oral Sex With No Protection Does It Mean I Have HIV
- Swollen Glands After Swallowing Cum Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.